Nonhyperbolic Periodic Orbits of Vector Fields in the Plane Revisited
Denis de Carvalho Braga,
Luis Fernando Mello and
Antonio Carlos Zambroni de Souza
Abstract and Applied Analysis, 2013, vol. 2013, 1-19
Abstract:
The main goal of this paper is to present a theory of approximation of periodic orbits of vector fields in the plane. From the theory developed here, it is possible to obtain an approximation to the curve of nonhyperbolic periodic orbits in the bifurcation diagram of a family of differential equations that has a transversal Hopf point of codimension two. Applications of the developed theory are made in Liénard-type equations and in Bazykin’s predator-prey system.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/212340.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/212340.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:212340
DOI: 10.1155/2013/212340
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().